Branching Behavior of the Dyonic Multi-Monopole and Multi-Half monopole in the SU(2) Yang-Mills-Higgs Theory

Publication Issue: 
Volume 39, Issue 2, 2018
Page No: 
30073
Date Received: 
Wednesday, January 31, 2018
Authors' Name: 
Timothy Tie
Khai-Ming Wong
Dan Zhu
Authors' Affiliation and Address: 
School of Physics, USM, Pulau Pinang.
Abstract: 
We studied the branching behaviors of dyonic multi-monopole plus multi-half-monopole for n=2,3 and 4 across λ_b≤λ≤25 at some finite electric charge parameter η where λ_b is the bottom limit of λ. There is only one fundamental solution when n=2. When n=3 and 4, each set of the solutions possesses new branching solutions besides the fundamental one. These branching solutions possess different structures and have higher energies. We investigate on the total energy, E, pole separation, d_z, magnetic moment, μ_m, and electric charge, Q, for different λ.
Manuscript: 
FileSize
PDF icon JFM2018_V39No2_30073.pdf537.44 KB

UNA